Alert archive / Idaho / Wind Advisories in 2015
Wind Advisory 3, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Mar 22, 2015, 1:48 PM MDT. It took effect at Mar 23, 2015, 12:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2015, 1:48 PM MDT (19:48 UTC)
- In effect from
- Mar 23, 2015, 12:00 PM MDT
- Expired
- Mar 23, 2015, 8:44 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
889 WWUS75 KPIH 221948 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 148 PM MDT SUN MAR 22 2015 IDZ017-020-021-231000- /O.NEW.KPIH.WI.Y.0003.150323T1800Z-150324T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 148 PM MDT SUN MAR 22 2015 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. * TIMING...WINDS WILL INCREASE THROUGHOUT THE MORNING REACHING ADVISORY LEVELS AROUND NOON AND CONTINUING INTO THE EARLY EVENING. * WINDS...SOUTHWEST AT 30 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * LOCATIONS INCLUDE...INL...POCATELLO...ABERDEEN...SHOSHONE AND IDAHO FALLS. * IMPACTS...STRONG GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST FROM RECENTLY PLOWED FIELDS CAN REDUCE VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
192 WWUS75 KPIH 230953 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 353 AM MDT MON MAR 23 2015 IDZ017-020-021-232100- /O.CON.KPIH.WI.Y.0003.150323T1800Z-150324T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 353 AM MDT MON MAR 23 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING...WINDS WILL INCREASE THROUGHOUT THE MORNING REACHING ADVISORY LEVELS AROUND NOON AND CONTINUING INTO THE EARLY EVENING. * WINDS...SOUTHWEST AT 30 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * LOCATIONS INCLUDE...INL...POCATELLO...ABERDEEN...SHOSHONE AND IDAHO FALLS. * IMPACTS...STRONG GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST FROM RECENTLY PLOWED FIELDS CAN REDUCE VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
508 WWUS75 KPIH 232029 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 229 PM MDT MON MAR 23 2015 IDZ017-020-021-240300- /O.CON.KPIH.WI.Y.0003.000000T0000Z-150324T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 229 PM MDT MON MAR 23 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH 9 PM THIS EVENING...DIMINISH TO 10 TO 20 MPH OVERNIGHT...AND REDEVELOP AGAIN BY TUESDAY AFTERNOON. * WINDS...SOUTHWEST AT 30 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * LOCATIONS INCLUDE...INL...POCATELLO...ABERDEEN...SHOSHONE AND IDAHO FALLS. * IMPACTS...STRONG GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST FROM RECENTLY PLOWED FIELDS CAN REDUCE VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
357 WWUS75 KPIH 240244 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 844 PM MDT MON MAR 23 2015 IDZ017-020-021-240345- /O.CAN.KPIH.WI.Y.0003.000000T0000Z-150324T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 844 PM MDT MON MAR 23 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Mar 22, 3:09 AM MDT, 10 hours 39 minutes earlier.
Area forecast discussion, Mar 22, 3:09 AM MDT, 10 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 309 AM MDT SUN MAR 22 2015 .SHORT TERM...TODAY THROUGH TUESDAY NIGHT. EXPECT MAINLY DRY WEATHER TODAY AS SHORT WAVE UPPER LEVEL RIDGE PASSES THROUGH IDAHO. HAVE A SLIGHT CHANCE OF AFTERNOON SHOWERS IN THE CENTRAL MOUNTAINS. STRONGER SYSTEM MOVES INTO IDAHO MONDAY WITH A STRONG COLD FRONT. SHOWERS SHOULD MOVE INTO THE CENTRAL MOUNTAINS LATE TONIGHT AND SPREAD EAST MONDAY BEHIND THE COLD FRONT. HEAVY PRECIPITATION IS NOT EXPECTED BUT SNOW LEVELS WILL BEGIN TO DROP MONDAY AND MONDAY NIGHT TO VALLEY FLOORS. EXPECT SOME STRONG WINDS IN THE SNAKE RIVER PLAIN WITH THE SYSTEM MONDAY BEHIND THE COLD FRONT WITH 25 TO 35 MPH SUSTAINED WINDS POSSIBLE. MAY NEED TO ISSUE WIND ADVISORIES. EXPECT 1 TO 4 INCHES IN MOUNTAINS MAINLY ABOVE 6000 FEET. A SECOND SYSTEM WILL BRING PRECIPITATION TUESDAY AGAIN IT SHOULD BE MAINLY LIGHT AND COULD START OUT TUESDAY MORNING AS SNOW EVEN IN SNAKE RIVER PLAIN BUT SHOULD CHANGE TO RAIN IN THE AFTERNOON. AGAIN 1 TO 3 INCHES MAY FALL IN THE MOUNTAINS WITH THIS SYSTEM. AFTER ANOTHER DAY OF WELL ABOVE NORMAL TEMPERATURES TODAY WILL DROP CLOSE TO SEASONAL NORMAL MONDAY AND TUESDAY BEHIND THE COLD FRONT. GK .LONG TERM...WEDNESDAY THROUGH SUNDAY. RIDGE WILL BUILD OVER IDAHO DURING THIS TIME. A WEAK SYSTEM PASSING OVER THE RIDGE COULD PRODUCE SOME LIGHT PRECIPITATION ACROSS THE CENTRAL MOUNTAINS AND NORTHEAST HIGHLANDS. OTHERWISE MOST OF THE EXTENDED FORECAST LOOKS DRY AND WELL ABOVE NORMAL FOR TEMPS. VALLE && .AVIATION...SOME HIGH AND MID LEVEL CLOUDS WILL SPREAD ACROSS THE REGION TODAY AHEAD OF THE NEXT SYSTEM. MAY SEE SOME BREEZY CONDITIONS LATER THIS AFTERNOON AS THE SYSTEM APPROACHES THE REGION. VALLE && .PIH WATCHES/WARNINGS/ADVISORIES... NONE. &&
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.